Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 50, NWS Norman, OK

May 8, 2007Comanche County, Oklahoma

NWS Norman, OK issued this tornado warning at May 8, 2007, 7:16 PM CDT for Comanche County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2007, 7:16 PM CDT (00:16 UTC)
Expired
May 8, 2007, 7:45 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Comanche County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:41 PM CDTSevere Thunderstorm WatchSPC6 hr
May 8, 5:29 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 090016
TOROUN
OKC031-090045-
/O.NEW.KOUN.TO.W.0050.070509T0016Z-070509T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 745 PM CDT

* AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NORTHERN
  WICHITA MOUNTAINS WILDLIFE REFUGE...MOVING NORTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE CENTRAL WICHITA MOUNTAINS WILDLIFE
  REFUGE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3474 9876 3473 9866 3486 9854 3486 9872

$$

30
2 follow-up statements
000 
WWUS54 KOUN 090026
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT TUE MAY 8 2007

OKC031-090045-
/O.CON.KOUN.TO.W.0050.000000T0000Z-070509T0045Z/
COMANCHE OK-
726 PM CDT TUE MAY 8 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR COMANCHE
COUNTY...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES NORTHEAST 
OF WICHITA MOUNTAINS WILDLIFE REFUGE...MOVING NORTH AT 15 MPH. 
ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF 
QUARTERS WAS LOCATED ON THE WEST SIDE OF LAWTON. 

* LOCATIONS IN THE WARNING INCLUDE CENTRAL WICHITA MOUNTAINS WILDLIFE
  REFUGE.

LAT...LON 3474 9876 3473 9866 3486 9854 3486 9872

$$

30
000 
WWUS54 KOUN 090033 CCA
SVSOUN

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT TUE MAY 8 2007

OKC031-090045-
/O.COR.KOUN.TO.W.0050.000000T0000Z-070509T0045Z/
COMANCHE OK-
726 PM CDT TUE MAY 8 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR COMANCHE
COUNTY...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTHWEST 
OF MEERS...MOVING NORTHEAST AT 10 MPH. ANOTHER SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO WAS LOCATED OVER THE WESTERN SIDE OF 
LAWTON AT 726 PM... MOVING NORTH AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE CENTRAL LAWTON...EASTERN WICHITA
  MOUNTAINS WILDLIFE REFUGE...LAKE LAWTONKA AND MEERS.

LAT...LON 3474 9876 3455 9841 3486 9854 3486 9872

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 3:43 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 8, 3:43 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT TUE MAY 8 2007

POTENTIAL EXISTS FOR HEAVY RAINFALL OVER A LARGE PART OF OKLAHOMA
AND WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF DAYS.

FIRST AND FOREMOST... CHANCE OF SEVERE THUNDERSTORMS EXISTS THIS
AFTERNOON OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA... AS
WELL AS WESTERN NORTH TEXAS. AN OUTFLOW BOUNDARY EXISTS JUST SOUTH
OF THE RED RIVER TOWARD THE DALLAS/FORT WORTH METROPLEX AND WEST
TOWARD ABILENE. MODERATELY UNSTABLE CONDITIONS EXIST ALONG AND
SOUTH OF THE OUTFLOW BOUNDARY. FAIRLY STRONG SURFACE HEATING HAS
OCCURRED NEAR THIS REGION... WITH THUNDERSTORMS BEGINNING TO
DEVELOP NEAR AND NORTH OF ABILENE TEXAS. CONDITIONS WILL BE
MARGINALLY FAVORABLE FOR ANY THUNDERSTORM TO BECOME SEVERE...
ESPECIALLY NEAR THE OUTFLOW BOUNDARY. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THIS AREA UNTIL THIS EVENING.

SECONDLY... WE RECEIVED SEVERAL REPORTS OF FLOODING WITH
PRECIPITATION THAT FELL EARLIER TODAY... WITH ADDITIONAL HEAVY
PRECIPITATION EXPECTED OVER THE NEXT COUPLE OF DAYS. WAVE THAT
HELPED PRECIPITATION EARLY TODAY HAS MOVED OFF TO THE EAST...
TAKING PRECIPITATION WITH IT. ANOTHER WAVE WAS NOW MOVING THROUGH
WEST TEXAS ATTM... WITH A LARGE AREA OF MODERATE TO HEAVY RAIN
MOVING EAST TOWARD WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THIS
AREA OF RAINFALL IS EXPECTED TO CONTINUE MOVING EAST THIS EVENING
INTO THE OVERNIGHT HOURS. LOW LEVEL JET SHOULD GET CRANKING
TONIGHT AND HELP ENHANCE PRECIPITATION RATES DURING THE EARLY
MORNING HOURS. ONE FLY IN THE OINTMENT IS WHAT EFFECT SQUALL LINE
LOCATED OVER WESTERN AND SOUTHWEST TEXAS WILL HAVE ON RAINFALL
INTENSITIES/TOTALS OVERNIGHT. THERE IS A POSSIBILITY THAT AFFECTS
OF LOW LEVEL JET MAY BE CUT OFF OVER NORTHERN TEXAS... WHICH WOULD
SIGNIFICANTLY REDUCE RAINFALL TOTALS OVERNIGHT. ALL MODELS CRANK
OUT SIGNIFICANT RAINFALL TOTALS OVER A LARGE PART OF THE AREA BY
TOMORROW MORNING. ALTHOUGH THERE IS A CHANCE THAT TOTALS MAY NOT
GET AS HIGH AS CURRENTLY FORECAST... THINK THAT RAINFALL IS ALL
BUT A GIVEN. GIVEN THE RAINFALL THAT OCCURRED OVER MUCH OF THE
AREA THIS MORNING... COMBINED WITH WHAT HAS FALLEN OVER THE PAST
COUPLE OF DAYS... ANY PRECIPITATION THAT FALLS WILL ONLY AGGRAVATE
THE FLOODING SITUATION. IF RAINFALL TOTALS DUE OCCUR AS
FORECAST... ANOTHER ROUND OF SIGNIFICANT FLOODING WILL OCCUR OVER
PARTS OF THE AREA.

THE UPPER LEVEL LOW WILL FINALLY MOVE EAST TOWARD THE SOUTHERN
PLAINS TOMORROW AFTERNOON. MOST OF THE MODELS BRING THE LOW ALONG
AND JUST SOUTH OF THE RED RIVER. THIS WILL BRING ANOTHER CHANCE OF
HEAVY RAINFALL OVER THE SOUTHERN HALF OF OKLAHOMA. RAINFALL TOTALS
BY THE END OF THE WEEK WILL LIKELY EXCEED TWO TO FOUR MORE INCHES
OVER AT LEAST THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH
TEXAS... AND POSSIBLY FARTHER NORTH. WITH ALL OF THE RAINFALL
EXPECTED... A FLOOD WATCH WAS ISSUED FOR ALL BUT NORTHWEST
OKLAHOMA THROUGH TONIGHT... WITH AN ADDITIONAL WATCH ALONG AND
SOUTHEAST OF INTERSTATE 44 THROUGH THURSDAY MORNING.

WE SHOULD BEGIN TO DRY OUT BY THE WEEKEND... WITH PRECIPITATION
POSSIBLY COMING BACK INTO THE PICTURE BY EARLY TO MIDDLE OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  72  59  76 /  70  50  50  40
HOBART OK         60  74  58  79 /  70  50  40  40
WICHITA FALLS TX  63  72  60  76 /  80  60  70  40
GAGE OK           54  77  54  79 /  50  30  20  20
PONCA CITY OK     60  74  58  76 /  70  40  30  40
DURANT OK         64  75  61  74 /  70  60  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ019-020-023>032-
     037>048-050>052.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-011>018-021-
     022-033>036.

TX...FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ085>090.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-084.

&&

24/TY
Hazardous weather outlook, May 8, 4:20 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT TUE MAY 8 2007

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING ACROSS PARTS OF WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A LINE HOBART...TO PAULS
VALLEY AND ATOKA.

TIMING...
THE MOST LIKELY TIME WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT.

IMPACTS...
THE PRIMARY CONCERNS WITH ANY SEVERE THUNDERSTORMS WILL BE HAIL TO
THE SIZE OF HALF-DOLLARS AND WIND GUSTS TO 65 MPH. HOWEVER...
ISOLATED TORNADOES ARE POSSIBLE ACROSS NORTH TEXAS THROUGH EARLY
EVENING. ANOTHER MAIN CONCERN WILL BE FLOODING AND FLASH
FLOODING...ESPECIALLY OVER AREAS THAT HAVE RECEIVED HEAVY RAIN THE
PAST FEW DAYS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS
THROUGH MIDNIGHT.

DISCUSSION...
ANOTHER ROUND OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN IS
EXPECTED TO MOVE OUT OF FAR WESTERN TEXAS AND INTO THE NWS NORMAN
FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...WITH SCATTERED
SEVERE STORMS POSSIBLE. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR
SUPERCELLS...WITH ISOLATED TORNADOES POSSIBLE OVER NORTH TEXAS
THROUGH EARLY EVENING. EXCESSIVE RAINS OVER THE PAST FEW DAYS HAVE
LEFT THE GROUND SATURATED IN MANY AREAS OF OKLAHOMA AND PARTS OF
NORTH TEXAS. ADDITIONAL RAINS WILL LEAD TO FLOODING AND FLASH
FLOODING...ESPECIALLY IN URBAN AND LOW-LYING AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
A FLOOD WATCH IS IN EFFECT FOR ALL BUT FAR NORTHWEST OKLAHOMA
THROUGH TONIGHT.  PLEASE REFER TO FLOOD RELATED PRODUCTS FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. DUE TO THE SLOW
MOVEMENT OF THE UPPER LEVEL STORM SYSTEM FROM THE WEST... A CHANCE
FOR STORMS WILL CONTINUE INTO FRIDAY. AT THIS TIME...IT APPEARS THAT
THE WEEKEND WILL BE FREE OF STORMS.

OTHER HAZARDOUS WEATHER...
THE SATURATED GROUND ACROSS A LARGE PART OF THE AREA WILL CONTINUE
TO ENHANCE CONCERNS FOR FLOODING THE NEXT SEVERAL DAYS. A FLOOD
WATCH CONTINUES THROUGH THURSDAY MORNING ACROSS AREAS NEAR AND SOUTH
OF INTERSTATE-44.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

JAMES

In the hours before

Special weather statement, May 8, 5:42 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT TUE MAY 8 2007

OKZ034>036-082300-
JACKSON OK-KIOWA OK-GREER OK-
542 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...JACKSON AND KIOWA
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTH OF
ALTUS-LUGERT LAKE TO HEADRICK AT 542 PM CDT...MOVING NORTHEAST AT 25
MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN GREER...JACKSON AND KIOWA COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Local storm report, May 8, 5:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT TUE MAY 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     TIPTON                  34.50N 99.14W
05/08/2007  E60 MPH          TILLMAN            OK   PUBLIC

0542 PM     HAIL             TIPTON                  34.50N 99.14W
05/08/2007  E0.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

FM
Special weather statement, May 8, 6:25 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT TUE MAY 8 2007

OKZ038-082345-
COMANCHE OK-
625 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER INDIAHOMA AT 625 PM CDT...
MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COMANCHE COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, May 8, 6:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE MAY 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             SNYDER                  34.66N 98.95W
05/08/2007  E0.75 INCH       KIOWA              OK   AMATEUR RADIO

0628 PM     HAIL             SNYDER                  34.66N 98.95W
05/08/2007  E1.00 INCH       KIOWA              OK   TRAINED SPOTTER

            SOUTH SIDE OF SNYDER. REPORTED VIA BROADCAST MEDIA

&&

DW
Special weather statement, May 8, 7:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT TUE MAY 8 2007

TXZ085-086-088-089-090015-
WILBARGER TX-WICHITA TX-ARCHER TX-BAYLOR TX-
703 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...WICHITA
AND WILBARGER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHWEST OF
LAKE KEMP TO 11 MILES SOUTHWEST OF ARCHER CITY AT 703 PM CDT...MOVING
NORTHEAST AT 35 MPH.

SMALL HAIL... WINDS AROUND 50 MPH... FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL ARE POSSIBLE.

PEOPLE IN ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, May 8, 7:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT TUE MAY 8 2007

OKZ023-035-090030-
CADDO OK-KIOWA OK-
716 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN CADDO AND
NORTHEAST KIOWA COUNTIES.

A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 38 MILES
SOUTHWEST OF CARNEGIE AT 716 PM CDT. THE STORM WAS MVOING NORTH AT
15 MPH.

PEOPLE IN CADDO AND KIOWA COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:28 PM CDTSevere Thunderstorm WarningOUNTillman32 min
May 8, 7:34 PM CDTFlash Flood WarningOUNComanche3 hr
May 8, 7:36 PM CDTSevere Thunderstorm WarningOUNKiowa39 min
May 8, 7:39 PM CDTTornado WarningOUNComanche36 min
May 8, 8:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche44 min
May 8, 8:29 PM CDTTornado WarningOUNCaddo31 min
May 8, 8:37 PM CDTFlash Flood WarningOUNCaddo3 hr
May 8, 9:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche32 min
May 8, 10:11 PM CDTFlash Flood WarningOUNGrady3 hr
May 8, 10:30 PM CDTFlash Flood WarningOUNCanadian3 hr
May 8, 10:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
May 8, 11:26 PM CDTSevere Thunderstorm WarningOUNCanadian49 min
May 8, 11:48 PM CDTTornado WarningOUNCanadian27 min
May 8, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 9, 12:08 AM CDTFlash Flood WarningOUNKingfisher3 hr
May 9, 12:09 AM CDTTornado WarningOUNCanadian36 min
May 9, 12:21 AM CDTTornado WarningOUNKingfisher39 min
May 9, 12:43 AM CDTSevere Thunderstorm WarningOUNCanadian32 min
May 9, 12:49 AM CDTTornado WarningOUNLogan, Oklahoma26 min
May 9, 12:59 AM CDTSevere Thunderstorm WarningOUNKingfisher46 min
May 9, 1:14 AM CDTTornado WarningOUNLogan46 min
May 9, 1:23 AM CDTFlash Flood WarningOUNLogan3 hr
May 9, 1:41 AM CDTSevere Thunderstorm WarningOUNPayne64 min
May 9, 4:01 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 9, 4:38 PM CDTSevere Thunderstorm WarningOUNKiowa37 min
May 9, 4:52 PM CDTSevere Thunderstorm WarningOUNWashita38 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.